# SDR CA090406003

- Difficulty date: March 27, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 14,906 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 40140
- Condition: Damaged
- Location: Landing Gear
- Part time: 75 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE TIRE WAS DISCOVERED FLAT DURING CHECKS PRIOR TO START. THE TIRE AND TUBE WERE REMOVED FROM THE WHEEL. THERE WAS NO NOTICABLE DEFECT ON THE TUBE. THE VALVE STEM AND CAP WERE STILL ATTACHED TO THE WHEEL. THE TIRE AND TUBE WAS DISCARDED BY THE REPAIR SHOP BEFORE THE QA COULD INSPECT IT.  THE TIRE AND TUBE HAD BEEN REPLACED WITH NEW PRODUCTS 75 HOURS PRIOR TO THIS.
